# SDR REXA2019060750803

- Difficulty date: May 25, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,509 hours, 27,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35289
- Condition: Corroded
- Location: Bs 610-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM AT RBL 9 O/B FLOOR PANEL LANDING HAS CORROSION BETWEEN FS 610 AND FS 621, IN THE CARGO BAY.  REMOVED CORROSION BETWEEN FS 610 AND FS 621 IN THE CARGO BAY ON BEAM AT RBL 9 O/B FLOOR PANEL LANDING IAW CRJ 200 SRM 51-21-06 AND INSTALLED REPAIR STRAP IAW CRJ 200 BOMBARDIER EA# CRJ 253-09002..
